Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal of Inverse and Ill-posed Problems

Editor-in-Chief: Kabanikhin, Sergey I.


IMPACT FACTOR 2018: 0.881
5-year IMPACT FACTOR: 1.170

CiteScore 2018: 0.91

SCImago Journal Rank (SJR) 2018: 0.430
Source Normalized Impact per Paper (SNIP) 2018: 0.969

Mathematical Citation Quotient (MCQ) 2018: 0.66

Print
ISSN
0928-0219
See all formats and pricing
More options …
Volume 24, Issue 3

Issues

Calderón problem for Maxwell's equations in two dimensions

Oleg Y. Imanuvilov / Masahiro Yamamoto
  • Corresponding author
  • Department of Mathematical Sciences, The University of Tokyo, Komaba, Meguro, Tokyo 153, Japan
  • Email
  • Other articles by this author:
  • De Gruyter OnlineGoogle Scholar
Published Online: 2015-07-31 | DOI: https://doi.org/10.1515/jiip-2015-0042

Abstract

We prove the global uniqueness in determination of the conductivity, the permeability and the permittivity of the two-dimensional Maxwell equations by the partial Dirichlet-to-Neumann map limited to an arbitrary subboundary.

Keywords: Maxwell's equations; Dirichlet-to-Neumann map; uniqueness

MSC: 35R30; 35Q61

About the article

Received: 2015-04-10

Revised: 2015-06-17

Accepted: 2015-06-18

Published Online: 2015-07-31

Published in Print: 2016-06-01


Funding Source: NSF

Award identifier / Grant number: DMS 1312900

Funding Source: Japan Society for the Promotion of Science

Award identifier / Grant number: Grant-in-Aid for Scientific Research (S) 15H05740

First author partially supported by NSF grant DMS 1312900, second author partially supported by Grant-in-Aid for Scientific Research (S) 15H05740 of Japan Society for the Promotion of Science.


Citation Information: Journal of Inverse and Ill-posed Problems, Volume 24, Issue 3, Pages 351–355, ISSN (Online) 1569-3945, ISSN (Print) 0928-0219, DOI: https://doi.org/10.1515/jiip-2015-0042.

Export Citation

© 2016 by De Gruyter.Get Permission

Comments (0)

Please log in or register to comment.
Log in